advertisement

Cancer

Question
Posted by: | 2019/06/04

Q.

Neophedan and side effects

Hi I was early diagnosed with breast cancer and currently on Neophedan and Ecotrin. After 2 years on medication I started to be nausea. I will have no appetite during morning. Is this normal?

Expert's Reply

A.

Cancer expert
- 2019/06/05

Dear Anonymous

It is quite possible that both neophedan and ecotrin could be responsible for the nausea you are experiencing.

Neophedan (also known as Nolvadex and Tamoxifen citrate) is a nonsteroidal anti-oestrogen used to treat brest cancer that has spread to other parts of the body (metastatic breast cancer), to treat breast cancer in certain patients after surgery and radiation therapy, and to reduce the chances of breast cancer in high-risk patients. Common side effects include:

·        Hot flashes,

·        flushing,

·        changes in menstrual periods,

·        nausea,

·        leg cramps,

·        abdominal cramps,

·        bone pain,

·        muscle pain,

·        cough,

·        swelling,

·        fatigue,

·        hair thinning,

·        headache,

·        depression, and

·        loss of sexual ability/interest.

Ecotrin side effects:
  • ringing in your ears, confusion, hallucinations, rapid breathing, seizure (convulsions);
  • severe nausea, vomiting, or stomach pain;
  • bloody or tarry stools, coughing up blood or vomit that looks like coffee grounds;
  • fever lasting longer than 3 days; or.
  • swelling, or pain lasting longer than 10 days.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.